# SDR DHL2002805040

- Difficulty date: January 25, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Part number: 38875331
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG UP LOCK ACTUATER BRAKET CRACKED
